Nzymes have made a huge difference with my skin!

by Julie
(Louisiana)

Hi. I thought I'd share my story with you.


I am 42 years old and have had acne most of my life. It all began when I was 10 when I started getting cystic acne. I was treated for several years with antibiotics, topical solutions, and injections. None of these things worked long-term and, on average, I visited my dermatologist every month. Finally, when he noticed no improvement after age 30, he prescribed Accutane.

I took two rounds of Accutane within a 4 year period. My first was in 2002, at the age of 33, and my second was in 2006 at the age of 37. For this second round, I took it for 6 months and completed my last dose on the very day I got engaged, which was 09/30/06. About a month later, the severe oiliness of my skin had returned. I needed to do something, as I was consumed with worry that I would be continuously blotting my face on my wedding day---and ultimately look like a hot mess in my pictures. But----then I found something that completely changed my life.

I began taking Nzymes Antioxidant Complex in July, 2007. By September, my skin and nails had drastically improved. I then added Nzymes Pro-B and Nzymes Ox-E-Drops to my intake, and later Black Leaf Tincture.

The interesting thing about my story is that I did not begin taking these supplements to cure my skin. When I discovered Nzymes, I was actually scouring the Internet in search of a holistic remedy for my recurrent yeast infections, which I do believe were brought on by the Accutane use. If you're not familiar, Accutane does a number on your immune system.

In any event, one day I fell upon the Nzymes site. Please note that Nzymes are for pets AND people (different dosing directions). Well, I ordered them in attempt to try yet another antidote for the infections that had been recurring for about a year. At the time, I really didn't believe it would help since I had tried so many other remedies (OTC yeast infection medications; garlic supplements; yogurt; YOU NAME IT!).

It took some time to get rid of the yeast infection but after 2 months, these infections left me. I did, however, feel physically better after about a week of taking them, but it was not completely gone. I followed the directions of the Nzymes and by the end of September, I was symptom free. No more yeast infections!

I remember the day I noticed the oil was no longer sitting on my face. I had gone for my first fitting of my wedding gown. Shortly before I was to put on my dress, I took out my blotting papers (just an automatic thing I did!) and when I blotted my face, there was nothing on the blotter. I was shocked. As the day progressed, I noticed that my hair was not as oily. Weeks passed and I was still acne free. My skin finally stopped breaking out! My back was completely clear. I was ELATED!

I called the Nzymes company and told them about my experience and, of course, they were not surprised. My nails also started to grow and become hard.... and I began getting manicures. They actually had to trim them down!!! I had NEVER had that happen in my life! I used to have to wear fake nails.

I also want to point out that I am not affiliated in any way with Nzymes. I just want to pass this information on to anyone who cares because I know what it is like to suffer with acne and oily skin. It may seem infinitesimal to those who have never had a skin condition, but to those who know (like I know you do!) the cross of having severe and/or cystic acne and horribly oily skin, you will know what a relief it is to be relieved of this affliction.

Hope this might be of help to you or someone else. Thanks for reading!


Comments for Nzymes have made a huge difference with my skin!

Average Rating starstarstarstarstar

Click here to add your own comments

Sep 22, 2011
Rating
starstarstarstarstar
When skin reacts to moisturizers
by: Anonymous

Hi! This is Julie, the author of the post "Nzymes have made a huge diffence with my skin!"

I'm sorry you're having this issue with your skin. I don't know why your skin is burning when you apply moisturizer but could it be that it's irritated from using acne products? Is your skin red?

I would recommend using a moisturizer that is fragrance free, as that could also be irritating your skin. For my own skin, I don't use a moisturizer; I use MAC Prep + Prime SPF 50 under my makeup and that keeps my skin moisturized while also providing essential sun protection. But I'm not sure if you are male or female.

Oftentimes finding the moisturizer that works with our skin is lots of trial and error. And unfortunately, yes, it usually results in loss of money. But..once we find that holy grail product, it's money well spent! For most of us, we have to go through that trial and error phase in order to find what works for our skin.

My other advice would be to look for a moisturizer that does not contain alcohol, fragrance, mineral oil, talc, or petrolatum. An excellent online blog called Chic and Green Daily Board (you can do an Internet search and find the website since we are not allowed to post links)could help you to find a good moisturizer that doesn't contain harmful chemicals. If you can't find any recommendations on her blog by doing a search, contact her. Her name is Karley and she is SUPER helpful. In addition, look at some YouTube videos on skincare. LisaLisad1 is excellent (you can search her videos for skincare) and so is kokolaroo's channel. And you can always just search youtube videos for skincare for acne prone skin and see what comes up.

I hope I answered your question and hope that this helps. Have a great day!

Sep 22, 2011
Rating
starstarstarstarstar
Acne Vitamins
by: Acne Vitamins

There are acne treatment providing centers which are giving 100% assurance for the relief but result only comes with loss of money and time. This post has provided some good knowledge about the latest treatments. I have a problem when I apply the moisturizer, it burns/stings. What should I do? Thanks

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your Stories.